# SDR GUUA94276040411A

- Difficulty date: April 4, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 28,708 hours, 36,816 cycles
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED WHEN PULLING PROPS BACK FROM 1550 RPM ON THE DESCENT TO 1400 RT PROP LAGGED ABOUT A KNOB AND HALF FROM LT SIDE PROPS WERE OUT OF SYNC AND COULD NOT GET INTO SYNC.  WHEN PROPS PUSHED FULL FWD LT PROP REACHED ABOUT 1700 RPM WHILE RT PROP INCREASED TO OVER 1800 RPM.  BOTH PROPS WERE PULLED TO 1700 RPM BY THE GAUGE AND LANDED WITHOUT INCIDENT.  COMPLIED WITH PROPELLER CONTROL RIGGING, OPS CKS NORMAL.
